MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE HANDPIECE SET WITH SUCTION TUBING; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE HANDPIECE SET WITH SUCTION TUBING; LAVAGE, JET
Catalog Number 0210100000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported, there was debris found on the tubing set when the packaged opened prior to a procedure.No medical intervention, no delay and no adverse consequences.
 
Event or Problem Description

Brand Name
INTERPULSE HANDPIECE SET WITH SUCTION TUBING
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8178696
Report Number0001811755-2018-02838
Device Sequence Number1332557
Product Code FQH
UDI-Device Identifier34546540144219
UDI-Public34546540144219
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210100000
Device Lot Number18200042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2018
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer01/15/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1